Brownian motion on a manifold as a limit of stepwise conditioned standard Brownian motions

O.G. Smolyanov, H. Weizsäcker, von, O. Wittich

    Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

    Originele taal-2Engels
    TitelStochastic Processes, Physics and Geometry : New Interplays II (Proceedings of the conference on infinite dimensional (stochastic) analysis and quantum physics, Leipzig, Germany, January 18-22, 1999), CMS Conference Proceedings 29
    RedacteurenF. Gesztesy
    Plaats van productieProvidence RI
    UitgeverijAmerican Mathematical Society
    Pagina's589-602
    StatusGepubliceerd - 2000

    Citeer dit